MathSciNet Relay Station
MathSciNet bibliographic data
MR1451607 (98i:60021) 60F05 (58F15 60J05 60J99)
Kifer, Yuri Limit theorems for random transformations and processes in random environments. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1481–1518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement